Dr. J.N. Senadeera

Senior Lect. Gr.II

Mathematics and Computer Science
Faculty of Natural Sciences
Contact:

Colombo Regional Center,

Office: 0112-881443, Ext: Mobile: 710185993

Email: jnsen@ou.ac.lk Jayantha.senadheera@gmail.com


I completdet my B.Sc Mathaetics Special degree from University of Colombo, Sri Lanka in the year 1997. After the graduation I worked in mathematics departments in University of Colombo and The South Eastern Universty as a temporary  lecturer, untill end of the year 1999. In the year 2000, I joined the Sri Lankan Administrative service (Former Ceylon Civil Service) as a government administrator. I worked as a Divisional Secretary , Kebithigllewa from 2001 to 2006. After that I joined the Department of mathematics ,Open University of Sri Lanka as a probationary lecturer in October , 2006. I entered the University of North Texas, USA to persuing my PhD in Mathematics in the year 2009 and completd th PhD in 2014. While persuing my PhD, I worked in University of North Texas as a Teaching Fellow. I persued my PhD under the supervisor Professor Olav Richter. My Thesis title is”Hermitian Jacobi Forms and Ramanujan Congruences. Some of the findings from my PhD research were published in the journals “Proceedings of American Mathematical Society and Ramanujan Journal”. After completing my PhD, I came back to Sri Lanka in the year 2014. From 2014 August to date, I am working in Open University of Sri Lnka as a Senior Lecturer in Mathematics. My interest research areas are , Automorphic forms , Number Theory, Dynamical system and Recreational Mathematics.

Area of Specification:

Automorphicforms(Number Theory)

Research Intrests:

Number Theory, Dynamical Systems, Recreational Mathematics

Affiliations:

NULL

Programmes Coordination:

Special Degree in Pure Mathematics

Awards:

Mr and Mrs Gunawardana Memorial Prize for Most Outstanding student for  Mathematics and Physics (University of Colombo 1994)

Academic Achievement Scholarship, (University of North Texas, Academic years  2009, 2010, 2011,2012

Researches:

O. Richter and J. Senadheera, Hermitian Jacobi forms and U(p) congruences Proc. Amer. Math. Soc. 143 (2015), no. 10, 4199–4210.

J. D. Martin and J. Senadheera,Differential operators for HermitianJacobi forms and Hermitian modular forms, Ramanujan J. 42(2017),no. 2, 443–451

Apply Online